MAUDE Adverse Event Report: COVIDIEN JOEY 500ML PUMP SET; PUMP, INFUSION, ENTERAL

COVIDIEN JOEY 500ML PUMP SET; PUMP, INFUSION, ENTERAL
Model Number 762055
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported air is appearing in the tubing between the pump and the patient.The feeding set is not leaking.There was no harm to the patient.
 
Additional Manufacturer Narrative
Investigation summary: the customer reported air is appearing in the tubing between the pump and the patient.The feeding set is not leaking.There was no patient injury/harm reported.The device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.One (1) used sample was returned for evaluation.Visual inspection and functional testing performed confirmed the reported issue of air in line.An investigation has been initiated to determine the root cause of this confirmed product issue.This event will be used for tracking and trending purposes.

Brand Name
JOEY 500ML PUMP SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11578458
Report Number1282497-2021-10008
Device Sequence Number3660006
Product Code LZH
UDI-Device Identifier10884521072299
UDI-Public10884521072299
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number762055
Device Catalogue Number762055
Device Lot Number191650062
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/23/2021
Supplement Date Received by Manufacturer03/23/2021
Initial Report FDA Received Date03/26/2021
Supplement Report FDA Received Date06/23/2021
Patient Sequence Number1